# SDR FDEA201207022438

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR SKIN LOWER FORWARD CORNER DAMAGED.  CARRIED OUT REPAIR AS PER EA 8-5230-162350 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
